Analysis Mathematica

, Volume 43, Issue 2, pp 219–240 | Cite as

Sharp embeddings of Besov spaces with logarithmic smoothness in sub-critical cases

  • Ó. DomínguezEmail author


We prove sharp embeddings of Besov spaces B p,q s,b (R n ) with the classical smoothness s and a logarithmic smoothness b into small Lebesgue spaces and Lorentz–Zygmund spaces in the sub-critical case s = n max{1/p − 1,0}.

Key words and phrases

Besov space with logarithmic smoothness small Lebesgue space Lorentz–Zygmund space sharp embedding 

Mathematics Subject Classification

46E35 46E30 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    C. Bennett and K. Rudnick, On Lorentz–Zygmund spaces, Dissertationes Math., 175 (1980), 72 pp.MathSciNetzbMATHGoogle Scholar
  2. [2]
    C. Bennett and R. Sharpley, Interpolation of Operators, Academic Press (New York, 1988).zbMATHGoogle Scholar
  3. [3]
    J. Bergh and J. Löfström, Interpolation Spaces. An Introduction, Springer (Berlin, 1976).CrossRefzbMATHGoogle Scholar
  4. [4]
    A. M. Caetano, A. Gogatishvili and B. Opic, Sharp embeddings of Besov spaces involving only logarithmic smoothness, J. Approx. Theory, 152 (2008), 188–214.MathSciNetCrossRefzbMATHGoogle Scholar
  5. [5]
    A. M. Caetano and H.-G. Leopold, On generalized Besov and Triebel-Lizorkin spaces of regular distributions, J. Funct. Anal., 264 (2013), 2676–2703.MathSciNetCrossRefzbMATHGoogle Scholar
  6. [6]
    A. M. Caetano and S. D. Moura, Local growth envelopes of spaces of generalized smoothness: The critical case, Math. Inequal. Appl., 7 (2004), 573–606.MathSciNetzbMATHGoogle Scholar
  7. [7]
    A. M. Caetano and S. D. Moura, Local growth envelopes of spaces of generalized smoothness: The subcritical case, Math. Nachr., 273 (2004), 43–57.MathSciNetCrossRefzbMATHGoogle Scholar
  8. [8]
    F. Cobos and O. Domínguez, Approximation spaces, limiting interpolation and Besov spaces, J. Approx. Theory, 189 (2015), 43–66.MathSciNetCrossRefzbMATHGoogle Scholar
  9. [9]
    F. Cobos and D. L. Fernandez, Hardy–Sobolev spaces and Besov spaces with a function parameter, in: Function Spaces and Applications, Lecture Notes Math. 1302, Springer (Berlin, 1988), pp. 158–170.CrossRefGoogle Scholar
  10. [10]
    F. Cobos, L. M. Fernández-Cabrera, T. Kühn and T. Ullrich, On an extreme class of real interpolation spaces, J. Funct. Anal., 256 (2009), 2321–2366.MathSciNetCrossRefzbMATHGoogle Scholar
  11. [11]
    F. Cobos, L. M. Fernández-Cabrera, A. Manzano and A. Martínez, Logarithmic interpolation spaces between quasi-Banach spaces. Z. Anal. Anwend., 26 (2007), 65–86.MathSciNetCrossRefzbMATHGoogle Scholar
  12. [12]
    R. A. DeVore, S. D. Riemenschneider and R. C. Sharpley, Weak interpolation in Banach spaces, J. Funct. Anal., 33 (1979), 58–94.MathSciNetCrossRefzbMATHGoogle Scholar
  13. [13]
    R. A. DeVore and R. C. Sharpley, Besov spaces on domains in Rd, Trans. Amer. Math. Soc., 335 (1993), 843–864.MathSciNetzbMATHGoogle Scholar
  14. [14]
    G. Di Fratta and A. Fiorenza, A direct approach to the duality of grand and small Lebesgue spaces, Nonlinear Anal., 70 (2009), 2582–2592.MathSciNetCrossRefzbMATHGoogle Scholar
  15. [15]
    Z. Ditzian and A. Prymak, Nikol’skii inequalities for Lorentz spaces, Rocky Mountain J. Math., 40 (2010), 209–223.MathSciNetCrossRefzbMATHGoogle Scholar
  16. [16]
    O. Domínguez, Tractable embeddings of Besov spaces into small Lebesgue spaces, Math. Nachr., 289 (2016), 1739–1759.MathSciNetCrossRefzbMATHGoogle Scholar
  17. [17]
    D. E. Edmunds and W. D. Evans, Hardy Operators, Function Spaces and Embeddings, Springer (Berlin, 2004).CrossRefzbMATHGoogle Scholar
  18. [18]
    D. E. Edmunds and H. Triebel, Function Spaces, Entropy Numbers, Differential Operators, Cambridge Univ. Press (Cambridge, 1996).CrossRefzbMATHGoogle Scholar
  19. [19]
    W. D. Evans and B. Opic, Real interpolation with logarithmic functors and reiteration, Canad. J. Math., 52 (2000), 920–960.MathSciNetCrossRefzbMATHGoogle Scholar
  20. [20]
    W. D. Evans, B. Opic and L. Pick, Interpolation of operators on scales of generalized Lorentz–Zygmund spaces, Math. Nachr., 182 (1996), 127–181.MathSciNetCrossRefzbMATHGoogle Scholar
  21. [21]
    W. D. Evans, B. Opic and L. Pick, Real interpolation with logarithmic functors, J. Inequal. Appl., 7 (2002), 187–269.MathSciNetzbMATHGoogle Scholar
  22. [22]
    W. Farkas and H.-G. Leopold, Characterizations of function spaces of generalized smoothness, Ann. Mat. Pura Appl., 185 (2006), 1–62.MathSciNetCrossRefzbMATHGoogle Scholar
  23. [23]
    A. Fiorenza, Duality and reflexivity in grand Lebesgue spaces, Collect. Math., 51 (2000), 131–148.MathSciNetzbMATHGoogle Scholar
  24. [24]
    A. Fiorenza and G. E. Karadzhov, Grand and small Lebesgue spaces and their analogs, Z. Anal. Anwend., 23 (2004), 657–681.MathSciNetCrossRefzbMATHGoogle Scholar
  25. [25]
    M. L. Gol’dman and R. Kerman, On optimal embedding of Calderon spaces and generalized Besov spaces, Proc. Steklov Inst. Math., 243 (2003), 154–184.MathSciNetzbMATHGoogle Scholar
  26. [26]
    P. Gurka and B. Opic, Sharp embeddings of Besov spaces with logarithmic smoothness, Rev. Mat. Comput., 18 (2005), 81–110.MathSciNetzbMATHGoogle Scholar
  27. [27]
    D. D. Haroske, Some logarithmic function spaces, entropy numbers, applications to spectral theory, Dissertationes Math., 373 (1998), 59 pp.MathSciNetzbMATHGoogle Scholar
  28. [28]
    D. D. Haroske, Envelopes and Sharp Embeddings of Function Spaces, Chapman & Hall CRC (Boca Raton, 2007).zbMATHGoogle Scholar
  29. [29]
    D. D. Haroske and S. D. Moura, Continuity envelopes of spaces of generalized smoothness, entropy and approximation numbers, J. Approx. Theory, 128 (2004), 151–174.MathSciNetCrossRefzbMATHGoogle Scholar
  30. [30]
    D. D. Haroske and C. Schneider, Besov spaces with positive smoothness on Rn, embeddings and growth envelopes, J. Approx. Theory, 161 (2009), 723–747.MathSciNetCrossRefzbMATHGoogle Scholar
  31. [31]
    G. A. Kalyabin and P. I. Lizorkin, Spaces of functions of generalized smoothness, Math. Nachr., 133 (1987), 7–32.MathSciNetCrossRefzbMATHGoogle Scholar
  32. [32]
    H.-G. Leopold, Embeddings and entropy numbers in Besov spaces of generalized smoothness, in: Function Spaces, Lecture Notes in Pure and Applied Mathematics 213, Marcel Dekker (New York, 2000), pp. 323–336.Google Scholar
  33. [33]
    J. Martín, Symmetrization inequalities in the fractional case and Besov embeddings, J. Math. Anal. Appl., 344 (2008), 99–123.MathSciNetCrossRefzbMATHGoogle Scholar
  34. [34]
    S. D. Moura, Function spaces of generalized smoothness, Dissertationes Math., 398 (2001), 1–88.CrossRefGoogle Scholar
  35. [35]
    Yu. V. Netrusov, Imbedding theorems of Besov spaces in Banach lattices, J. Soviet Math., 47 (1989), 2871–2881.MathSciNetCrossRefzbMATHGoogle Scholar
  36. [36]
    S. M. Nikol’skiĭ, Approximation of Functions of Several Variables and Imbedding Theorems, Springer (Berlin, 1975).CrossRefGoogle Scholar
  37. [37]
    E. Nursultanov and S. Tikhonov, A sharp Remez inequality for trigonometric polynomials, Constr. Approx., 38 (2013), 101–132.MathSciNetCrossRefzbMATHGoogle Scholar
  38. [38]
    L. E. Persson, Interpolation with a parameter function, Math. Scand., 59 (1986), 199–222.MathSciNetCrossRefzbMATHGoogle Scholar
  39. [39]
    L. A. Sherstneva, Nikol’skiĭ inequalities for trigonometric polynomials in Lorentz spaces, Moscow Univ. Math. Bull., 39 (1984), 75–81.MathSciNetzbMATHGoogle Scholar
  40. [40]
    W. Sickel and H. Triebel, Hölder inequalities and sharp embeddings in function spaces of B p,qs and F p,qs, Z. Anal. Anwend., 14 (1995), 105–140.CrossRefzbMATHGoogle Scholar
  41. [41]
    E. M. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton Univ. Press (Princeton, 1970).zbMATHGoogle Scholar
  42. [42]
    H. Triebel, Interpolation Theory, Function Spaces, Differential Operators, North-Holland (Amsterdam, 1978).zbMATHGoogle Scholar
  43. [43]
    H. Triebel, Theory of Function Spaces, Birkhäuser (Basel, 1983).CrossRefzbMATHGoogle Scholar
  44. [44]
    H. Triebel, The Structure of Functions, Birkäuser (Basel, 2001).CrossRefzbMATHGoogle Scholar
  45. [45]
    H. Triebel, Function Spaces and Wavelets on Domains, European Math. Soc. Publishing House (Zürich, 2008).CrossRefzbMATHGoogle Scholar
  46. [46]
    H. Triebel, Comments on tractable embeddings and function spaces of smoothness near zero, report (Jena, 2012).Google Scholar
  47. [47]
    J. Vybíral, On sharp embeddings of Besov and Triebel–Lizorkin spaces in the subcritical case, Proc. Amer. Math. Soc., 138 (2010), 141–146.MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Akadémiai Kiadó, Budapest, Hungary 2017

Authors and Affiliations

  1. 1.Departamento de Análisis Matemático, Facultad de MatemáticasUniversidad Complutense de MadridMadridSpain

Personalised recommendations